# SDR AU000608

- Difficulty date: July 20, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 602EN166B
- Condition: Faulty
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) ON APPLICATION OF TAKE-OFF POWER, THE WARNING HORN SOUNDED AND TAKE-OFF WAS ABORTED.  POST INVESTIGATION FOUND THE NR 2 ELEVATOR BYPASS MICROSWITCH WAS OPEN CIRCUIT.
